政大學術集成


Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/10889


Title: Optimal Monetary-Fiscal Stabilizers Under an Indexed Versus Nonindexed Tax Structure-A Correction
Authors: 王春源
Date: 1989-02
Issue Date: 2008-11-28 12:25:43 (UTC+8)
Relation: Journal of Economics and Business,41(1),89-92
Data Type: article
Appears in Collections:[Graduate Institute of Development Studies] Periodical Articles

Files in This Item:

There are no files associated with this item.



All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing